# SDR IXXA0200026O

- Difficulty date: May 22, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46121
- Aircraft time: 84,009 hours, 25,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Ruptured
- Location: Wheel Well
- Part time: 84,009 hours, 25,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM PDX TO TOL, DURING CLIMB OUT THE FLIGHT CREW NOTICED THE MAIN HYDRAULIC QUANTITY SYSTEM DECLINING. THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND RETURN TO PDX FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED AND LOCATED A RUPTURED HYDRAULIC LINE AT THE THRUST REVERSER PUMP. MAINTENANCE REPLACED THE LINE AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
